Originally Posted by Space Numpty
I would suggest personally that seeing as you have stopped them, i would stay stopped. Not worth playing about with unless you have crippling anxiety and a Doctor who won't prescribe benzos
. Much safer things to use to aid sleep.
It is not "highly unlikely", benzo
withdrawal does include gastrointestinal problems and as i've said, we do not know how this relates to Thienodiazepines. Your Doctor needs to go back to school.
Thats a joke right? Just FYI the HIV virus's life expectancy outside of the body is measured in minutes. But seriously, theres paranoia and then theres paranoia....
All right. I will stay off them. I've always had a predisposition for recreational drug
use, just usually quite varied. A tiny sample of withdrawals (and I am sure it was relatively tame, so my heart goes out to heavy users) has scared me well off using benzos/ etizolam
with any regularity. Combined with my stomach bug, it was easily the worst I have ever felt in my life and I absolutely must never feel like that again. At any cost.
To be far to my doc
, when I visited him, I had only been off them for about 48 hours and had had the stomach issue for almost as long. So I think he was right - it may have made it worse, but I certainly had something wrong with me aside from any withdrawals, although he did say withdrawals would have made it worse - certainly the psychological, feeling "down", side of things.
Yes. That was a joke. I am aware my etizolam pellets are highly unlikely to contain aids. That was hyperbole. But it stands: these fucking pills turn up in a bag with a hazardous label on the front and explicitly warn you not to consume them. Without being too tin-foil hat, there COULD be all sorts of shit in them.
However, saying all that, would future use - and I'm talking 1mg a week, one evening - have adverse effects on the time between dosage? How long should I wait? I don't want to take anything until I am "back to normal" if that makes sense.
Charlie877 added 12 Minutes and 48 Seconds later...
Originally Posted by Joel2k11
I would advise to continue not taking, as at the moment you seem to be just about coping with the side effects
and anything to minimize the possibility of relapse is always a good thing.
If they continue for a period of time you aren't comfortable with, or get worse ask your doctor if he can get you a referral to a GI specialist, so they can have a proper look at you, although you have been pretty thorough, you may have already done that.
Were you taking any other drugs
during the time you were using etizolam?
All right, I'll stay on this course. Yeah, my stool/ blood tests came back fine, so there's nothing obviously terrible wrong with me. And, as I said, I am generally, on the whole, slowly getting better.
Yes, I was occasionally (once or twice a week) taking modafinil
during the day, for superhuman brain usage (because it's awesome). As it keeps you awake, I'd always take etizolam before bed on those days. But it was relatively low dosage and, as I said, not that frequently.
All this nonsense has given me somewhat of a kick though. Feeling like a prisoner in your own body is awful - I think I'm going to ease up on all my drug usage. Might even do some exercise too, who knows.
Also, hang on, 3000mg a month? As in 100mg a day? As in 100, 1mg pills? Have I missed something? Isn't that an ASTONISHINGLY high dose?